# SDR AALA20110201LGA02

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 65,236 hours, 34,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND CENTER CEILING EMERGENCY LIGHTS, JUST FORWARD OF AFT BULKHEAD DOOR INOPERATIVE.  RE-SEATED BATTERIES IN CHARGER, OPS CHECK NORMAL.
